MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIATH HINGE INSERT SIZE 4 11MM; Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co

Stryker Orthopaedics-Mahwah TRIATH HINGE INSERT SIZE 4 11MM; Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co
Catalog Number 5612-P-411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This is for the revision on (b)(6) 2025.The patient had left tka out of cors scope.The patient developed pji and was revised (all components) on (b)(6) 2025 (is then included in cors).The patient received a triathlon revision system.The patient developed again pji and is revised on (b)(6) 2025.Only the poly and rotating hinge components were exchanged.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name# triathlon hinge femur 3l ; cat# 5612f301; lot# y2a6n.Device name# triathlon hinge bplate size 4; cat# 5612b400; lot# yjn9y.Device name# tri press-fit stem 14mm x 100mm; cat# 5565-s-014; lot# 0136434l.Device name# tri press-fit stem 14x150mm; cat# 5566-s-014; lot# 0137526a.Device name# triath hinge femdistaugment sz3 10mm; cat# 5612-d-310; lot# w18nkr.Device name# triath bushingsaxle stdassemblypack; cat# 5612-3-000; lot# tj4w37.Device name# triath hinge bumper 3 degrees ; cat# 5612-4-003; lot# erntv2a.Device name# tri hinge tib bearing sz 3-4 ; cat# 56120003; lot# 8674284a.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
TRIATH HINGE INSERT SIZE 4 11MM
Common Device Name
Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50419196
Report Number0002249697-2026-00746
Device Sequence Number10630395
Product Code MBH
UDI-Device Identifier07613327601893
UDI-Public07613327601893
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K251665
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5612-P-411
Device Lot NumberE98LJ3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight190 LB